# SDR SWAA2024080703635

- Difficulty date: June 19, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 45; W.L. 165.<[01] REMOVED AND REPLACED B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE L.B.L. 6-70; W.L. 165. IAW SRM 51-40-02-0G-0 AND DWG 111A1000 REV.-;111A7000 REV.A AND 111A1001 REV.-.;[02] VERIFIED CORRECTIVE ACTION.
